# SDR RAIA00206192

- Difficulty date: June 19, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,928 hours, 30,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5619-STL- CABIN DOOR EMERGENCY EXIT LIGHT INOP.  CLEANED CONNECTOR AT CABIN DOOR EMERGENCY EXIT LIGHT, OPS OK.
